MathSciNet Relay Station
MathSciNet bibliographic data
MR699435 (84m:22009) 22D30 (46A35)
Gootman, Elliot C. Subrepresentations of direct integrals and finite volume homogeneous spaces. Proc. Amer. Math. Soc. 88 (1983), no. 3, 565–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement